Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 26 found articles
 
 
  Existence and uniqueness of symmetric positive solutions of 2 n -order nonlinear singular boundary value problems
 
 
Title: Existence and uniqueness of symmetric positive solutions of 2 n -order nonlinear singular boundary value problems
Author: Lin, Xiuli
Zhao, Zengqin
Appeared in: Applied mathematics letters
Paging: Volume 26 (2013) nr. 7 pages 7 p.
Year: 2013
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands